# SDR HEEA968374

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: 7000 Rcu
- Part number: 25410036
- Condition: Failed
- Location: Cockpit Loran
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN WILL NOT MAINTAIN STATIONS.
